# SDR 2010FA0000046

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N595ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496271
- Aircraft time: 312 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 554528
- Condition: Frozen
- Location: Rt Engine
- Part time: 94 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT, PILOT TRIED TO BRING THROTTLES BACK BUT FOUND THE RT THROTTLE STUCK AT FULL POWER. ENG WAS SHUTDOWN AND ACFT LANDED WITH OUT INCIDENT. UPON INSP BY MX RT THROTTLE CABLE WAS FOUND TO BE CORRODED ON SHAFT WHERE IT EXITS THE PROTECTIVE OUTER HSG AT THE ENG END. THIS IS THE 2ND OCCURRENCE ON THIS ACFT IN LESS THAN 100 HRS OF OPERATION.
